×

Found 6 Documents (Results 1–6)

Nonlocal problem for fourth-order loaded hyperbolic equations. (English. Russian original) Zbl 1509.35154

Russ. Math. 66, No. 8, 1-18 (2022); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2022, No. 8, 3-23 (2022).
MSC:  35L35 35A01 35A02
PDFBibTeX XMLCite
Full Text: DOI

Determining of coefficients and the classical solvability of a nonlocal boundary-value problem for the Benney-Luke integro-differential equation with degenerate kernel. (English. Russian original) Zbl 1461.35246

J. Math. Sci., New York 254, No. 6, 793-807 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 156, 89-102 (2018).
MSC:  35R30 35L35 35R09
PDFBibTeX XMLCite
Full Text: DOI

Inverse boundary-value problem for an integro-differential Boussinesq-type equation with degenerate kernel. (English. Russian original) Zbl 1450.35294

J. Math. Sci., New York 250, No. 5, 847-858 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 149, 129-140 (2018).
MSC:  35R30 35R09 35Q35
PDFBibTeX XMLCite
Full Text: DOI

Inverse problem for a nonlinear Benney-Luke type integro-differential equations with degenerate kernel. (English. Russian original) Zbl 1355.65185

Russ. Math. 60, No. 9, 53-60 (2016); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2016, No. 9, 59-67 (2016).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Year of Publication

Main Field